Construction of unbounded Dirichlet forms on standard forms of von Neumann algebras

Changsoo Bahn, Chul Ki Ko

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We extend the construction of Dirichlet forms and Markovian semigroups on standard forms of von Neumann algebra, given in [13] to the case of unbounded operators affiliated with the von Neumann algebra. We then apply our result to give Dirichlet forms associated to the momentum and position operators on quantum mechanical systems.

Original languageEnglish
Pages (from-to)931-951
Number of pages21
JournalJournal of the Korean Mathematical Society
Volume39
Issue number6
DOIs
Publication statusPublished - 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Construction of unbounded Dirichlet forms on standard forms of von Neumann algebras'. Together they form a unique fingerprint.

  • Cite this